Re: Periods one year after Novasure ablation lasting three weeks now..
No, the recovery was not bad at all. I took off work previously, just in case and to be honest, I probably didn't need it. I had pain medication (vicodin) and kept taking it, just in case the pain would sneak up on me. But I wonder now if I even would have had any. Just some cramping and some adjusting after the anesthesia. I had general where as a friend of mine didn't. She was totally fine afterwards.
I haven't heard of anyone having an experience like mine either. That is why I posted the question to see if maybe it could mean anything. My periods were heavy and clotty before, and I was anemic, so I had it done to help with that. They are never that heavy any more, but a little clottly some months. Its the constand spotting that is aggravating. I would have it done again however, even knowing this. Because, yes it is better than it was before. I just always have to be on guard for the spotting. I do know I have a retroverted uterus, so maybe that is why I have my symptoms. I thought maybe they couldnt get a good "burn" of the whole uterus. I am thinking about changing my OBGYN and see what they have to say.
Good luck to you, and chances are, you will have much better experience than me!!
I also had a tubal ligation but it was immedietly following my c section. I had a lot of cramping with that, more so than with my first c section and I was told it was due to the gas and air they use to blow things up to see better, so just FYI, any pain you have may be due to that and not the ablation.
THanks for your response!